# SDR CA190423007

- Difficulty date: April 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) IAS WAS UNRELIABLE DURING DESCENT THROUGH ABOUT FL200. FLIGHT CONDITIONS WERE MODERATE TURBULENCE AND CONDITIONS CONDUCIVE TO ICING BUT NO ICE MESSAGE FROM ICE DETECTOR. CO-PILOT SIDE AIRSPEED WENT INSTANTANEOUSLY TO 40 KNOTS, ALTIMETER ON CO-PILOT SIDE MADE ERRATIC INDICATIONS BY FLUCTUATING UP AND DOWN. CAPTAIN SIDE AIRSPEED INDICATOR SHOWED AMBER IAS FLAG. CO-PILOT DISENGAGED AUTOPILOT TO TAKE CONTROL, MACH TRIM AND YD1 DISENGAGED (CREW UNSURE WHICH ORDER THE MACH TRIM DISENGAGED TO AUTOPILOT BEING DISENGAGED, THESE EVENTS SEEMINGLY HAPPENED ALL AT ONCE).  CORRECTIVE ACTION:  PERFORMED GVI OF PITOT STATIC PROBES, NO DEFECTS NOTED. NO WATER FOUND IN PITOT STATIC DRAIN TUBES. REMOVED AND REPLACED ADC2 IAW AMM 34-13-01. ADC OPS CHECK GOOD, LEAK CHECK GOOD. CAT II RETURN TO SERVICE TASK CARD (TC# 20190423007)
